# SDR HEEA078954

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,695 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Retainer
- Part number: 407050003105
- Condition: Corroded
- Location: Emergeny Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG EMERGENCY FLOAT RETAINER IS CORRODED. SCRAPPED LOCALLY.
